# SDR CA191010017

- Difficulty date: April 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 8,494 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Transducer
- Part number: 7690001821104
- Condition: Faulted
- Location: Collective Posit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NUMBER 1 DECU FAULT APPEARED. DECU FAULT CLEARED BY RESETTING BATTERY. ON NEXT FLIGHT DECU FAULT REAPPEARED ALONG WITH NUMBER 1 ENGINE OSCILLATIONS OF 20%. COLLECTIVE POSITION TRANSDUCER REPLACED - FAULT CLEARED. (TC# 20191010017)
